# SDR DALA2014070103939

- Difficulty date: June 28, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET ASSY OF OUTBOARD FLIGHT SPOILER ON RT WING STA XTE 290.  CORRODED BRACKET REPLACED IAW AMM 27-60-00/501, 20-30-01 AND 20-10-17.
